Periodic solutions for scalar functional differential equations

Dan Ye, Meng Fan, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

39 Scopus citations


Sufficient criteria are established for the existence of positive periodic solutions of scalar functional differential equations, which improve and generalize some related results in the literature. The approach is based on the Krasnoselskii's fixed point theorem. Numerical simulations are presented to support the analytical analysis.

Original languageEnglish (US)
Pages (from-to)1157-1181
Number of pages25
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7
StatePublished - Sep 15 2005


  • Numerical simulations
  • Periodic solution
  • Scalar differential equations
  • The Krsnoselskii fixed point theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Periodic solutions for scalar functional differential equations'. Together they form a unique fingerprint.

Cite this